Levitin-Polyak well-posedness of variational inequality problems with functional constraints

X. X. Huang, Xiaoqi Yang, D. L. Zhu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

55 Citations (Scopus)

Abstract

In this paper, we introduce several types of (generalized) Levitin-Polyak well-posednesses for a variational inequality problem with abstract and functional constraints. Criteria and characterizations for these types of well-posednesses are given. Relations among these types of well-posednesses are also investigated.
Original languageEnglish
Pages (from-to)159-174
Number of pages16
JournalJournal of Global Optimization
Volume44
Issue number2
DOIs
Publication statusPublished - 1 Jun 2009

Keywords

  • (generalized) Levitin-Polyak well-posedness
  • Approximating solution sequence
  • Coercivity
  • Constrained variational inequality
  • Monotone operator

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this